# SDR SWAA2021102728357

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 887; RBL 25 TO LBL 10 AND WL 165 FLOORBOARD SPLICE HAS CORROSION. / REMOVED AND REPLACED TEE ASSEMBLY P/N: 146A9401-39 IN AFT CARGO COMPARTMENT STA 887; RBL 25 TO LBL 10 WL 105 I/A/W B737-800 SRM 51-40-02-0G-0
